Profil

RAHM Alexander

Main Referenced Co-authors
Bui, Anh Tuan (3)
Wendt, Matthias (3)
Berkove, Ethan (2)
Arora, Sarthak (1)
Atashpendar, Arshia (1)
Main Referenced Keywords
19L47, Equivariant K-theory (1); 55N32, Orbifold cohomology (1); 55N91, Equivariant homology and cohomology. (1); Cohomology of arithmetic groups (1); Complex fluids (1);
Main Referenced Unit & Research Centers
Mathematics Reseach Unit (1)
Mathematics Research Unit of University of Luxembourg - RMATH (1)
University of Trieste, the group GNSAGA of INDAM (1)
Main Referenced Disciplines
Mathematics (22)
Physics (1)

Publications (total 23)

The most downloaded
290 downloads
RAHM, A. (2014). Accessing the cohomology of discrete groups above their virtual cohomological dimension. Journal of Algebra, 404, 152--175. doi:10.1016/j.jalgebra.2014.01.025 https://hdl.handle.net/10993/22906

The most cited

20 citations (WOS)

RAHM, A., & Fuchs, M. (2011). The integral homology of $ PSL_2$ of imaginary quadratic integers with nontrivial class group. Journal of Pure and Applied Algebra, 215 (6), 1443--1472. doi:10.1016/j.jpaa.2010.09.005 https://hdl.handle.net/10993/23361

Perroni, F., & RAHM, A. (In press). On the Cohomological Crepant Resolution Conjecture for the complexified Bianchi orbifolds. Algebraic and Geometric Topology. doi:10.2140/agt.2019.19.2715
Peer Reviewed verified by ORBi

Berkove, E., Lakeland, G., & RAHM, A. (In press). The mod 2 cohomology rings of congruence subgroups in the Bianchi groups. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/38174.

Bui, A. T., RAHM, A., & Wendt, M. (July 2019). The Farrell--Tate and Bredon homology for PSL_4(Z) via cell subdivisions. Journal of Pure and Applied Algebra, 223 (7), 2872-2888. doi:10.1016/j.jpaa.2018.10.002
Peer Reviewed verified by ORBi

RAHM, A., & TSAKNIAS, P. (2019). Genuine Bianchi modular forms of higher level, at varying weight and discriminant. Journal de Théorie des Nombres de Bordeaux, 31 (1), 27-48. doi:10.5802/jtnb.1067
Peer Reviewed verified by ORBi

RAHM, A. (2019). Bianchi's additional symmetries. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/40029.

Atashpendar, A., Arora, S., RAHM, A., & Schilling, T. (18 December 2018). Simulation study of the electrical tunneling network conductivity of suspensions of hard spherocylinders. Physical Review. E, 98, 062611. doi:10.1103/PhysRevE.98.062611
Peer Reviewed verified by ORBi

Lafont, J.-F., Ortiz, I., RAHM, A., & Sanchez-Garcia, R. (01 December 2018). Equivariant K-homology for hyperbolic reflection groups. The Quarterly Journal of Mathematics, 69 (4), 1475-1505. doi:10.1093/qmath/hay030
Peer reviewed

RAHM, A., & Wendt, M. (October 2018). On Farrell-Tate cohomology of SL_2 over S-integers. Journal of Algebra, 512, 427-464. doi:10.1016/j.jalgebra.2018.06.031
Peer Reviewed verified by ORBi

Bui, A. T., & RAHM, A. (2017). Bounds for the mod 2 cohomology of GL_2(Z[sqrt(-2)][1/2]). (Final version - this paper is not intended for journal publication). ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/40155.

RAHM, A. (Other coll.). (2016). Report on the Oberwolfach Workshop "Computations in the Cohomology of Arithmetic Groups". Oberwolfach Reports.

RAHM, A., & Berkove, E. (2016). The mod 2 cohomology rings of SL_2 of the imaginary quadratic integers. Journal of Pure and Applied Algebra, 220, 944-975. doi:10.1016/j.jpaa.2015.08.002
Peer Reviewed verified by ORBi

RAHM, A. (2016). On the equivariant K-homology of PSL_2 of the imaginary quadratic integers. Annales de l'Institut Fourier, 66 (4), 1667-1689.
Peer Reviewed verified by ORBi

RAHM, A., & Wendt, M. (2015). A refinement of a conjecture of Quillen. Comptes Rendus. Mathématique, 353 (9), 779--784. doi:10.1016/j.crma.2015.03.022
Peer reviewed

RAHM, A. (2015). Complexifiable characteristic classes. Journal of Homotopy and Related Structures, 10 (3), 537--548. doi:10.1007/s40062-013-0074-z
Peer Reviewed verified by ORBi

RAHM, A. (2014). The subgroup measuring the defect of the abelianization of $ SL_2(\Bbb Z[i])$. Journal of Homotopy and Related Structures, 9 (2), 257--262. doi:10.1007/s40062-013-0023-x
Peer Reviewed verified by ORBi

RAHM, A. (2014). Accessing the cohomology of discrete groups above their virtual cohomological dimension. Journal of Algebra, 404, 152--175. doi:10.1016/j.jalgebra.2014.01.025
Peer reviewed

RAHM, A. (2013). The homological torsion of $PSL_2$ of the imaginary quadratic integers. Trans. Amer. Math. Soc, 365 (3), 1603--1635. doi:10.1090/S0002-9947-2012-05690-X
Peer reviewed

RAHM, A., & Şengün, M. H. (2013). On level one cuspidal Bianchi modular forms. Journal of Homotopy and Related Structures, 16, 187--199. doi:10.1112/S1461157013000053
Peer reviewed

RAHM, A. (2013). Higher torsion in the Abelianization of the full Bianchi groups. Journal of Homotopy and Related Structures, 16, 344--365. doi:10.1112/S1461157013000168
Peer reviewed

RAHM, A. (2012). On a question of Serre. Comptes Rendus. Mathématique, 350 (15-16), 741--744. doi:10.1016/j.crma.2012.09.001
Peer reviewed

RAHM, A., & Fuchs, M. (2011). The integral homology of $ PSL_2$ of imaginary quadratic integers with nontrivial class group. Journal of Pure and Applied Algebra, 215 (6), 1443--1472. doi:10.1016/j.jpaa.2010.09.005
Peer Reviewed verified by ORBi

RAHM, A. (2011). Homology and $K$-theory of the Bianchi groups. Comptes Rendus. Mathématique, 349 (11-12), 615--619. doi:10.1016/j.crma.2011.05.014
Peer reviewed

RAHM, A., & Bui, A. T. (n.d.). Verification of the Quillen conjecture in the rank 2 imaginary quadratic case. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/39373.

Contact ORBilu